# SDR COMA9620004

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- Engine: Garrtt TPE33111U
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 3103235
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RT ENGINE WILL NOT ACHIEVE CHARTED TAKEOFF TORQUE.  REPLACED THE ENGINE FUEL NOZZLES.  POWER ASSURANCE RUNS NORMAL AND ACFT RETURNED TO SERVICE.
